Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 9, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Dec 1, 2007, 3:03 AM CST for 16 counties in Texas. It took effect at Dec 1, 2007, 6:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2007, 3:03 AM CST (09:03 UTC)
- In effect from
- Dec 1, 2007, 6:00 AM CST
- Expired
- Dec 1, 2007, 5:00 PM CST
- In force
- 11 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Fisher County, TX, Haskell County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The Dyess AFB radar (KDYX), 72 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 010903 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 303 AM CST SAT DEC 1 2007 ...WINDY CONDITIONS EXPECTED OVER MUCH OF WEST CENTRAL TEXAS TODAY... .A STRONG SURFACE LOW PRESSURE SYSTEM DEVELOPING IN COLORADO WILL BRING STRONG SOUTH WINDS TO MUCH OF WEST CENTRAL TEXAS TODAY. TXZ049-054-064-065-098-099-113-114-127-128-011715- /O.NEW.KSJT.WI.Y.0009.071201T1200Z-071201T2300Z/ FISHER-NOLAN-STERLING-COKE-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...HASKELL...THROCKMORTON... WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE... BAIRD...CROSS PLAINS 303 AM CST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. STRONG SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 40 MPH ARE LIKELY IN THE BIG COUNTRY AND NORTHERN CONCHO VALLEY TODAY...AS A STRONG LOW PRESSURE SYSTEM DEVELOPS IN COLORADO. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ066-072-073-139-140-154-011715- /O.NEW.KSJT.LW.Y.0022.071201T1200Z-071201T2300Z/ RUNNELS-TOM GREEN-CONCHO-COLEMAN-BROWN-MCCULLOCH- INCLUDING THE CITIES OF...BALLINGER...WINTERS...SAN ANGELO... EDEN...COLEMAN...BROWNWOOD...BRADY 303 AM CST SAT DEC 1 2007 ...LAKE WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. SOUTH WINDS OF 20 TO 30 MPH ARE LIKELY ACROSS PORTIONS OF THE CONCHO VALLEY AND HEARTLAND TODAY...AS A STRONG LOW PRESSURE SYSTEM DEVELOPS IN COLORADO. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$
1 follow-up statement
000 WWUS74 KSJT 011724 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1124 AM CST SAT DEC 1 2007 ...WINDY CONDITIONS EXPECTED OVER MUCH OF WEST CENTRAL TEXAS TODAY... .A STRONG SURFACE LOW PRESSURE SYSTEM DEVELOPING IN COLORADO WILL BRING STRONG SOUTH WINDS TO MUCH OF WEST CENTRAL TEXAS TODAY. TXZ066-072-073-139-140-154-012300- /O.CAN.KSJT.LW.Y.0022.000000T0000Z-071201T2300Z/ /O.EXA.KSJT.WI.Y.0009.000000T0000Z-071201T2300Z/ RUNNELS-TOM GREEN-CONCHO-COLEMAN-BROWN-MCCULLOCH- INCLUDING THE CITIES OF...BALLINGER...WINTERS...SAN ANGELO... EDEN...COLEMAN...BROWNWOOD...BRADY 1124 AM CST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. STRONG SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 40 MPH ARE LIKELY IN THE CONCHO VALLEY AND HEARTLAND TODAY...AS A STRONG LOW PRESSURE SYSTEM DEVELOPS IN COLORADO. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ049-054-064-065-098-099-113-114-127-128-012300- /O.CON.KSJT.WI.Y.0009.000000T0000Z-071201T2300Z/ FISHER-NOLAN-STERLING-COKE-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...HASKELL...THROCKMORTON... WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE... BAIRD...CROSS PLAINS 1124 AM CST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. STRONG SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 40 MPH ARE LIKELY IN THE BIG COUNTRY AND NORTHERN CONCHO VALLEY TODAY...AS A STRONG LOW PRESSURE SYSTEM DEVELOPS IN COLORADO. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Dec 1, 3:02 AM CST, 1 minute earlier.
Area forecast discussion, Dec 1, 3:02 AM CST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 302 AM CST SAT DEC 1 2007 .SHORT TERM... STRONG SURFACE LOW WILL DEVELOP IN COLORADO TODAY AS A STRONG UPPER SHORTWAVE MOVES THROUGH THE SOUTHWEST UNITED STATES. HAVE WIND ADVISORIES UNTIL 5 PM FOR THE BIG COUNTRY AND NORTHERN CONCHO VALLEY...LAKE WIND ADVISORIES FOR THE REST OF THE CONCHO VALLEY AND THE HEARTLAND. OTHERWISE CLOUDY WITH SCATTERED LIGHT SHOWERS TODAY...WITH TEMPERATURES STILL REACHING LOWER 70S IN STRONG WARM ADVECTION. SURFACE WINDS WILL WEAKEN SLIGHTLY BY LATE AFTERNOON...BUT WINDS MAY STILL BE GUSTY OVERNIGHT ACROSS THE BIG COUNTRY. .LONG TERM... WINDS WILL SHIFT SOUTHWEST LATE TONIGHT/EARLY SUNDAY MORNING AS SURFACE LOW MOVES THROUGH THE CENTRAL PLAINS. DRY DOWNSLOPE WESTERLY WINDS AND MOSTLY SUNNY SKIES SHOULD ALLOW A NICE WARM UP INTO THE LOWER TO MID 70S SUNDAY...AHEAD OF A COLD FRONT MOVING IN MID/LATE AFTERNOON. AIR BEHIND COLD FRONT IS NOT EXTREMELY COLD...WITH TEMPERATURES RISING INTO THE MID/UPPER 60S MONDAY. GFS/ECMWF COMPUTER MODELS CONTINUE TO INDICATE A COLD FRONT WEDNESDAY NIGHT/THURSDAY...BRINGING SLIGHTLY COOLER TEMPERATURES TO THE REGION. MAIN THRUST OF THE COLD AIR IS ACROSS THE EAST AND SOUTHEAST UNITED STATES. LITTLE MOISTURE IN WESTCENTRAL TEXAS SO LOOKING AT DRY CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 72 59 74 39 / 40 20 10 0 SAN ANGELO 73 60 74 39 / 40 20 0 0 JUNCTION 73 61 80 40 / 30 20 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR CALLAHAN-COKE-FISHER-HASKELL-JONES-NOLAN-SHACKELFORD- STERLING-TAYLOR-THROCKMORTON. LAKE WIND ADVISORY FROM 6 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR BROWN-COLEMAN-CONCHO-MCCULLOCH-RUNNELS-TOM GREEN. && 04
Hazardous weather outlook, Nov 30, 2:21 PM CST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 221 PM CST FRI NOV 30 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-012030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 221 PM CST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 3:03 AM CST | Lake Wind Advisory | SJT | Brown, Coleman, Concho, McCulloch, Runnels, Tom Green | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.